From subfactor plannar algebras to subfactors

Kodiyalam, Vijay ; Sunder, V. S. (2009) From subfactor plannar algebras to subfactors International Journal of Mathematics, 20 (10). pp. 1207-1231. ISSN 0129-167X

PDF - Author Version

Official URL:

Related URL:


We present a purely planar algebraic proof of the main result of a paper of Guionnet-Jones-Shlaykhtenko which constructs an extremal subfactor from a subfactor planar algebra whose standard invariant is given by that planar algebra.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Planar Algebras; Subfactors
ID Code:53563
Deposited On:09 Aug 2011 11:52
Last Modified:18 May 2016 06:38

Repository Staff Only: item control page